MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 4th december 2024, it was reported by an arthrex employee via email that an ar-1934bcf biocomposite suturetak anchor broke during insertion.This was detected during an exploratory laboplasty of hip joint surgery on (b)(6) 2024.Ar-1927pb and ar-2324ptb was used to prepare bone socket and the anchor broke during insertion.All fragments were retrieved from patient.Procedure was successfully completed with no patient harm and no secondary procedure needed by using another new ar-1934bcf.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-1934bcf, serial/batch number (b)(6), was received for evaluation.A visual evaluation found that the screw body was broken, and a piece generated during the break was not returned for investigation.The evaluation of the screw also revealed deformity of the threads.Functional testing was not performed due to the damage to the device.The most likely reason for the reported failure is user error, specifically improper bone preparation and misalignment of the insertion.

Brand Name
SUTURE ANCHOR, BIO- COMPOSITE SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21036811
Report Number1220246-2024-09123
Device Sequence Number18277456
Product Code MAI
UDI-Device Identifier00888867023871
UDI-Public(01)00888867023871(11)231020(17)270930(10)15156906
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO- COMPOSITE SUTURETAK
Device Catalogue NumberAR-1934BCF
Device Lot Number15156906
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown